# SDR FDEA202110182558

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 31,826 hours, 18,048 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  676     73-35  0791     18OCT21  OKC  OPEN  U  IN CRUISE FLIGHT AT FL340 ABOUT AN HOUR AFTER  TAKEOFF WE GOT ECAM WARNING OF ENG #1 FUEL FILTER  CLOG. WE ALSO GOT THE FUEL CLOG LITE FOR THE #1  ENGINE. WE FOLLOWED THE QRH PROCEDURE AND REDUCED  THE #1 THROTTLE TO IDLE BUT THE CLOG LIGHT AND ECAM  WARNINGS DID NOT GO AWAY.  WE DIVERTED TO LAND AND  LANDED APPROX 30 MINUTES AFTER THE INITIAL WARNING.  THE ECAM WARNING AND FUEL CLOG LITE BOTH REMAINED  ON UNTIL ENGINE WAS SHUT DOWN. WE DID NOT NOTICE  ANY UNUSUAL FUEL FLOW OR ENGINE INDICATIONS.   FACT 18OCT21 20:56   OKC                                                                 REPLACED #1 ENG FUEL FILTER, (WHICH DID NOT APPEAR                                TO BE CLOGGED AT ALL) REF AMM 73-12-02-04-0-F AND                                 REPLACED FUEL FILTER DIFF PRESSURE SW AS WELL , REF                               AMM 73-34-11-04. OPS AND LEAK CHECKS GOOD.                                           RAN ENG REF JRH CH6, AND AMM 71-00-00-5 OPS                                    NORMAL WITH NO FUEL CLOG LIGHT.                                                           ACFT OK FOR SVC.
